# SDR RAIA201102260002

- Difficulty date: February 26, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N807HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145119
- Aircraft time: 26,746 hours, 25,263 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE FLIGHT CREW GOT A BLEED NR 2 OVERTEMP ON THE EICAS.  AIRCRAFT MADE AN UNSCHEDULED LANDING.  MAINTENANCE INSPECTED AND RESET THE SYSTEM.  SYSTEM OPS CHECKED GOOD.
